4 doctors weighed in:

I take a lot of Excedrin and im worried.. My belly always looks bloated and feels upset..Right shoulder hurt for 2 days better now .Im worried?

4 doctors weighed in
Dr. Pedro Hernandez
Internal Medicine - Geriatrics
2 doctors agree

In brief: Upset stomach

Excedrin may cause duodenal ulcers if contains aspirin( salicilates).
If pain is mild now switch to acetaminophen. If pain is moderator severe...Discuss with your doctor if an intra articular injection of cortisone may help you instead of taking too many or risky pills. Protect your stomach and duodenum with ranitidine or Pepcid (famotidine) or Omeprazole if stomach persists like that until you see a GI dr.

In brief: Upset stomach

Excedrin may cause duodenal ulcers if contains aspirin( salicilates).
If pain is mild now switch to acetaminophen. If pain is moderator severe...Discuss with your doctor if an intra articular injection of cortisone may help you instead of taking too many or risky pills. Protect your stomach and duodenum with ranitidine or Pepcid (famotidine) or Omeprazole if stomach persists like that until you see a GI dr.
Dr. Pedro Hernandez
Dr. Pedro Hernandez
Thank
Dr. Jason Hemming
Internal Medicine - Gastroenterology

In brief: Could be

Execedrin is an NSAID and could cause ulcers so call your doctor.

In brief: Could be

Execedrin is an NSAID and could cause ulcers so call your doctor.
Dr. Jason Hemming
Dr. Jason Hemming
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
951K people helped
Continue
108,000 doctors available
Read more answers from doctors